Joon-Young CHOI


Full-Order Observer for Discrete-Time Linear Time-Invariant Systems with Output Delays
Joon-Young CHOI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/09/01
Vol. E97-A  No. 9  pp. 1975-1978
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
output delay systemsfull-order observerstate transformationexponential stability
 Summary | Full Text:PDF(194.3KB)

Global Asymptotic Stability of FAST TCP in the Presence of Time-Varying Network Delay and Cross Traffic
Joon-Young CHOI Hongju KIM Soonman KWON 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2013/03/01
Vol. E96-B  No. 3  pp. 802-810
Type of Manuscript:  PAPER
Category: Internet
Keyword: 
Internet congestion controlFAST TCPnonlinear time delay systemsglobal asymptotic stabilitycross traffics
 Summary | Full Text:PDF(1.7MB)

Global Exponential Stability of FAST TCP with Heterogeneous Time-Varying Delays
Joon-Young CHOI Kyungmo KOO Jin Soo LEE 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2011/07/01
Vol. E94-B  No. 7  pp. 1868-1874
Type of Manuscript:  PAPER
Category: Fundamental Theories for Communications
Keyword: 
internet congestion controlFAST TCPnonlinear time delay systemsglobal exponential stability
 Summary | Full Text:PDF(804KB)

Global Asymptotic Stability of FAST TCP Network with Heterogeneous Feedback Delays
Joon-Young CHOI Kyungmo KOO Jin Soo LEE 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2010/03/01
Vol. E93-B  No. 3  pp. 571-580
Type of Manuscript:  PAPER
Category: Network
Keyword: 
FAST TCPglobal asymptotic stabilityInternet Congestion controlnonlinear delay differential equations
 Summary | Full Text:PDF(938.3KB)

A Global Stability Analysis of a Class of Nolinear Time-Delay Systems Using Continued Fraction Property
Joon-Young CHOI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/05/01
Vol. E91-A  No. 5  pp. 1274-1277
Type of Manuscript:  LETTER
Category: Systems and Control
Keyword: 
nonlinear time delay systemsglobal asymptotic stabilitycontinued fraction
 Summary | Full Text:PDF(145.5KB)